# SDR UIEA2021060101246

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141U53152
- Condition: Corroded
- Location: Bs 487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORROSION AT STA 487 LBL 95( REMOVED DAMAGED PART IAW SRM 51-40-02 REV 91. FABRICATED PART IAW EI NO T2021A53M-1440 REV 0. INSTALLED FABRICATED PART IAW SRM 51-40-02 REV 91 AND BOEING DWG NO 23204702 SH1 REV 5. CONDITION CHK NORMAL AND JOB COMPLETED. )
